Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what do you think?

I had a baby on aug 6th got the depo at my 6 week check up and had sex a week and a half later (with a condom) then again 2 weeks ago without a condom and now I'm eating everything in sight, peeing every 5 minutes tired all the time. I've never had this happen on depo so I wonder if I got preggo before it koicked in? I don't want to test cause I really doubt I'm preggo. But thought I'd get someone elses thoughts on the matter!

Answer Question
 
Anonymous

Asked by Anonymous at 2:25 PM on Nov. 11, 2009 in Pregnancy

Answers (2)
  • doubtful you're pregnant. just like BC pills you only have to be active on it a week before its effective. I hated being in Depo though...I was on a constant period..bleed ALL the time not like spotting either but full out bleeding. Also made me lose my hair really really badly to the point after being on it for 9 mo I had to stop it because one side of my head was getting bald!
    Anonymous

    Answer by Anonymous at 2:29 PM on Nov. 11, 2009

  • It is possible. It could be a urinary tract infection, - the peeing and the tiredness fit. The eating doesn't, unless you are subconsciously trying to get more energy by eating. So it could be UTI. or it could be pregnancy. You should test when it is time so you can deal with watching what you eat and drink and so forth for the sake of the baby, if it is so.
    Bmat

    Answer by Bmat at 2:29 PM on Nov. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN